# SDR O2GA2017122087301

- Difficulty date: December 13, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N873UP
- Make and model: Beech B300
- Aircraft serial: FL1068
- Aircraft time: 907 hours, 803 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 101364289
- Condition: Burned
- Location: Zone 700
- Part time: 907 hours, 803 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, ONLY THE MAIN GEAR LIGHTS ILLUMINATED. NOSE GEAR STAYED OFF. MAINTENANCE REPLACED A BURNT NOSE LANDING GEAR DRAG BRACE DOWN LOCK SWITCH. GEAR SWINGS AND OPERATIONAL CHECKS WERE COMPLIED WITH.
